# SDR 99FDEA00125

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIP COOLING OVBD VALVE FAILED TO CLOSE, COULD NOT PRESSURIZE CABIN.  *S/D*  REPLACED AIRFLOW SENSOR DET MM 21-23-00. REMOVED AND REPLACED COOLING OVBD EXTRACTION VALVE MM 21-23-13.
